zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stabilization of composite stochastic systems. (English) Zbl 0876.60036
Summary: The aim of this paper is to investigate the stabilizability problem for composite stochastic systems and to apply the results to partially linear composite stochastic systems. In particular, we state sufficient conditions under which there exists a feedback law which renders the equilibrium solution of the closed-loop system deduced from a composite stochastic system exponentially stable in mean square. In the case of partially linear composite stochastic systems, the stabilizing feedback law is linear and is related to the solution of a stochastic Riccati-type equation.

MSC:
60H10Stochastic ordinary differential equations
93E15Stochastic stability
WorldCat.org
Full Text: DOI
References:
[1] Byrnes, C. I.; Isidori, A.: New results and examples in nonlinear feedback stabilization. Systems and control letters 12, 437-442 (1989) · Zbl 0684.93059
[2] Kokotovic, P. V.; Sussmann, H. J.: A positive real condition for global stabilization of nonlinear systems. Systems and control letters 13, 125-133 (1989) · Zbl 0684.93066
[3] Sontag, E. D.: Smooth stabilization implies coprime factorization. IEEE transactions on automatic and control 34, 435-443 (1989) · Zbl 0682.93045
[4] Tsinias, J.: Sufficient Lyapunov-like conditions for stabilization. Mathematics of control signals and systems 2, 343-357 (1989) · Zbl 0688.93048
[5] Lin, Z.; Saberi, A.: Semi-global stabilization of partially linear composite systems via linear dynamic state feedback. Proceedings of the 32nd IEEE CDC, 2538-2543 (1993) · Zbl 0786.93084
[6] Saberi, A.; Kokotovic, P. V.; Sussmann, H. J.: Global stabilization of partially linear composite systems. SIAM journal of control and optimization 28, No. 6, 1491-1503 (1990) · Zbl 0719.93071
[7] Chabour, R.; Florchinger, P.: Exponential mean square stability of partially linear stochastic systems. Appl. math. Lett. 6, No. 6, 91-95 (1993) · Zbl 0797.93044
[8] Khasminskii, R. Z.: Stochastic stability of differential equations. (1980) · Zbl 1259.60058
[9] Arnold, L.: Stochastic differential equations: theory and applications. (1974) · Zbl 0278.60039
[10] Gao, Z. Y.; Ahmed, N. U.: Feedback stabilizability of nonlinear stochastic systems with state-dependent noise. International journal of control 45, No. 2, 729-737 (1987) · Zbl 0618.93068
[11] Florchinger, P.: Lyapunov-like techniques for stochastic stability. SIAM journal of control and optimization 33, No. 4, 1151-1169 (1995) · Zbl 0845.93085
[12] P. Florchinger, Feedback stabilization of affine in the control stochastic differential systems by the control Lyapunov function method, SIAM Journal of Control and Optimization (to appear). · Zbl 0874.93092
[13] Kushner, H. J.: Converse theorems for stochastic Liapunov functions. SIAM journal of control and optimization 5, No. 2, 228-233 (1967) · Zbl 0183.19401
[14] Wonham, W. M.: On a matrix Riccati equation of stochastic control. SIAM journal of control and optimization 6, No. 4, 681-697 (1968697) · Zbl 0182.20803